Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have cold like symptoms, small white bubbles in throat. No relief with antibiotics. Possible treatment?

My daughter has had cold like symptoms for about a week now, she has gone to the Dr. and was proscribed amoxacillan (spelling?) It has not worked and now she has developed small white little bubbles on her throat . Back to the Dr. and has been told they are not sure what this is and prescribed another antibiotic . I m not a big believer in just being told to take drugs when the problem hasn t been diagnosed. The problem has been going on for a week now and she has an eighteen month old son, I m worried this stuff is a contagious thing and any thoughts you might have on this problem would be greatly appreciated. Thanks in advance, JD
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
she must be having diphtheria, she needs hospitalization, plenty of IV fluids, rest, antibiotics will help
Answered: Sun, 2 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor